# SDR AALA202203236073

- Difficulty date: March 22, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N150UW
- Make and model: Airbus A320*
- Aircraft serial: 5504
- Aircraft time: 27,755 hours, 11,253 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Position
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT LAVATORY DOOR WILL NOT FULLY OPEN. SEATED LAVATORY DOOR BACK ON ITS TRACKS. CHECKS GOOD PER AMM 25-40-00.
